Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, A., Avvakumov, S., & Karasev, R. (2018). Convex fair partitions into arbitrary number of pieces. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 87   OA
Edelsbrunner, H., & Nikitenko, A. (2018). Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics. Annals of Applied Probability, 28(5), 3215–3238. https://doi.org/10.1214/18-AAP1389
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner, H., & Iglesias Ham, M. (2018). On the optimality of the FCC lattice for soft sphere packing. SIAM J Discrete Math, 32(1), 750–782. https://doi.org/10.1137/16M1097201
View | DOI
 
2018 | Journal Article | IST-REx-ID: 5678
Edelsbrunner, H., & Nikitenko, A. (2018). Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. https://doi.org/10.1007/s00454-018-0049-2
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan, A., Balitskiy, A., & Grigorev, M. (2018). On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry, 59(4), 1001–1009. https://doi.org/10.1007/s00454-017-9883-x
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan, A., & Segal Halevi, E. (2018). Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics, 32(3), 2242–2257. https://doi.org/10.1137/16M110407X
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma, 6, e7. https://doi.org/10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 692   OA
Akopyan, A. (2018). 3-Webs generated by confocal conics and circles. Geometriae Dedicata, 194(1), 55–64. https://doi.org/10.1007/s10711-017-0265-6
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065   OA
Chatterjee, K., & Osang, G. F. (2017). Pushdown reachability with constant treewidth. Information Processing Letters, 122, 25–29. https://doi.org/10.1016/j.ipl.2017.02.003
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1022   OA
Pranav, P., Edelsbrunner, H., Van De Weygaert, R., Vegter, G., Kerber, M., Jones, B., & Wintraecken, M. (2017). The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society, 465(4), 4281–4310. https://doi.org/10.1093/mnras/stw2862
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed